# SDR DXTA2008122303425

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 288 hours, 186 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH RIGHT MAIN TIRES BLEW ON LANDING. LEFT INBOARD MAIN TIRE FLAT. LEFT OUTBOARD MAIN TIRE FLAT. RIGHT MAIN GEAR DOOR DAMAGED ON LANDING.
